Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

laaaaa

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About laaaaa

  • Rank
    New Member
  1. i haven't really had a problem with their foundations but when i used their 3-step skin system my skin definitely got 3587325897325 times WORSE. it was absolutely awful.
  2. i've been on it a month and have noticed improvement.
  3. okay, so i know this is kind of gross but i'm sure you guys all know what im talking about... when you squeeze the skin on your nose, all that stuff comes out of your pores, right? well, i never had that HORRIBLY, i mean it was there, but nothing bad or anything. ever since i started the regimen though, i feel like the clogged pores on my nose are WAY worse, like if i squeeze the skin it is seriously disgusting... i would use those biore nose strips things but i know they dont actually work. why
  4. maybe just spot treat with the bp?
  5. my skin basically got worse (more and more pimples) throughout the two months i used differin. my face was also CONSTANTLY red, like fire engine red. it was ridiculous, i hate differin
  6. i've been on the regimen almost a month and a half now. granted it's helped me IMMENSELY with my skin, it is like 85% clearer than before and i don't have much to complain about. however, my skin is never perfect, i've always got a couple or a few breakouts at once, and if not that, i just have a lot of dryness. i am striving for NO breakouts at this point and i know it's normal to get intermittent breakouts, but it makes me want to move onto something else. can anyone offer me any advice or sto
  7. yeahhh same here. i went on it for about two months and my skin got worse and worse, it NEVER got better. my face was a different color than my neck, even in places i wasnt breaking out. it was ridiculous.
  8. i went on differin when i was 13 and it cleared me up a lot, my skin was soft and even-toned for a long time. then it stopped working completely. then i went on it again when i was 18 and it pretty much ruined my skin... im still waiting for the red marks to heal. i don't think it's really a medicine you can go on for years and years.
  9. bump.... does anyone know about this?
  10. yeah tazorac is basically the less intense, topical form of accutane it made my skin FREAK OUT, i wouldnt recommend it to anyone
  11. don't use differin as a substitution, and ESPECIALLY don't use a lot of it. you're only supposed to use a very thin film of it, the more differin you use the more irritated your face will be, honestly all that stuff did was make my acne worse and it made my entire face look like a fire engine-- a completely different color from my neck, even with layers of makeup on. gross!! seriously, use the bp instead.
  12. i added a VERY gentle exfoliating puff the other night to the regimen, but that's after being almost completely clear. i wouldn't try it just yet; just be sure to slather on a TON of moisturizer at night as well as a ton of bp. don't worry about how it looks because no one will see you.
  13. yup, csr gel... or the neutrogena bp if you don't have any csr gel. dont use anything with salicylic acid, in my experience that seems to worsen the swelling. try icing it, and also i read in a magazine that pepto bismol on a cotton ball dabbed onto a huge pimple can reduce swelling as well. i tried this once and noticed a little bit of difference; if anything it was just soothing.
  14. i dont know, it's one thing if the regimen didn't work at all, but i'd stick with dan's plan if you're first trying it out. my moisturizer is greasy too if i slather it on the way i'm supposed to, so i only do that at night. in the daytime i only use it on the parts of my face that are flaky and i only use enough to make those areas look normal. i'm not having a problem with that at all..
×